# SDR 05FDEA04097

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE LEFT HAND SIDE, BELOW REGISTRATION NR N424FE AT STA 4181 TO STA 4241, FR77 TO FR78, STR 23 LT TO STR 24 LT. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM SRM 53-10-12 FIG.224 SHEET 1  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
